# SDR AALA20101008LGA01

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 27,245 hours, 11,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 10 ABC OVERHEAD BIN MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW 10 ABC OVERHEAD BIN MOUNTED EMERGENCY LIGHT.  OPS CHECKED NORMAL.
